Journal of Symbolic Logic

Review: Seymour Ginsburg, Edwin H. Spanier, Quotients of Context-Free Languages

Asa Kasher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 135-136.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736675

JSTOR
links.jstor.org

Citation

Kasher, Asa. Review: Seymour Ginsburg, Edwin H. Spanier, Quotients of Context-Free Languages. J. Symbolic Logic 34 (1969), no. 1, 135--136. https://projecteuclid.org/euclid.jsl/1183736675


Export citation